DSpace at IIT Bombay >
IITB Publications >
Please use this identifier to cite or link to this item:
|Title: ||Distributed-order fractional diffusions on bounded domains|
|Authors: ||MEERSCHAERT, MM|
|Keywords: ||TIME RANDOM-WALKS|
|Issue Date: ||2011|
|Publisher: ||ACADEMIC PRESS INC ELSEVIER SCIENCE|
|Citation: ||JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,379(1)216-228|
|Abstract: ||Fractional derivatives can be used to model time delays in a diffusion process. When the order of the fractional derivative is distributed over the unit interval, it is useful for modeling a mixture of delay sources. This paper provides explicit strong solutions and stochastic analogues for distributed-order time-fractional diffusion equations on bounded domains, with Dirichlet boundary conditions. Published by Elsevier Inc.|
|Appears in Collections:||Article|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.